MathSciNet Relay Station
MathSciNet bibliographic data
MR1306679 35J65 (49J10 58E05)
Costa, D. G.; Magalhães, C. A. Variational elliptic problems which are nonquadratic at infinity. Nonlinear Anal. 23 (1994), no. 11, 1401–1412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement